ON BIFURCATION SOLUTIONS OF NONLINEAR FOURTH ORDER DIFFERENTIAL EQUATION

Full Article - PDF

Published: 2017-11-04

Page: 145-155


ALI H. ROSEN

Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq.

MUDHIR A. ABDUL HUSSAIN *

Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq.

*Author to whom correspondence should be addressed.


Abstract

In this article the bifurcation solutions of nonlinear fourth order differential equation has been investigated by using local method of Lyapunov -Schmidt. The reduced equation corresponding to the nonlinear fourth order differential equation has been found in the form of a nonlinear system of two algebraic equations. The classification of the solutions (equilibrium points) of this system has been discussed.

Keywords: Bifurcation theory, nonlinear systems, Local Lyapunov-Schmidt method


How to Cite

ROSEN, A. H., & HUSSAIN, M. A. A. (2017). ON BIFURCATION SOLUTIONS OF NONLINEAR FOURTH ORDER DIFFERENTIAL EQUATION. Asian Journal of Mathematics and Computer Research, 21(3), 145–155. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1151

Downloads

Download data is not yet available.